Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Severe headaches eft part of my head.

I am a man of 43 years old recently when i felt severe and constant headaches on to left part of my head,i went on meet a doctor and he checked my bp told me i have hypertension 170/110 and the reason for headaches is it.he gave me amlong-A after i took the pill daily in the nights it was fine,but having a doubt i met another doctor after i finished off the total amlong-A pills for 15 days.when i met second doctor there was a gap of a week without amlon and the second doctor again checked my bp and it was 160/100 and asked me to sit for 1/2 an hour and rechecked then it was 140/90 so he prescribed Aten-50 daily in the morning.But after taking Aten it was not fantastic to my body or stomach and all when compared to amlong,so please advise me what to take and when to take.I am 43 years old w/o diabetes and any other problems except this severe headache that too from 5 years or so but only occassionally almost in every 6 months.when the head ache comes my head goes out of my control gets a feeling to die.I can't see the things clearly when the head cahe strikes.Initially before getting head ache i can't see anything clearly and after 1 hour or so i get headaches which lasts for 2 or 3 days.I fell from my bike once some 5 years ago and got a struck of my head to the raod at a force of 30kgs.But there was no bleeding injury or any dizziness anytime after that injury just little swelling and decreased within 10 days and thereafter evrything was fine.please diagnose.
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  372
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
You have an interesting and detailed symptom complex. I would recommend you to consult a senior professional in a teaching UNIVERSITY hospital/medical college. The dept. of Neurology would be best suited to your complaints.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor